# SDR YTRR094255

- Difficulty date: April 22, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N52192
- Make and model: Bell 206L-4
- Aircraft serial: 52192
- Aircraft time: 2,055 hours
- Engine: Allsn 250C30
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bushing
- Condition: Worn
- Location: Restraint
- Component: Restraint
- Component part number: 206033542003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BUSHINGS ON RESTRAINT MOUNT AT LATERAL SPRING ATTACH POINTS.
